# SDR ASAA2020030932372

- Difficulty date: March 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 51,517 hours, 15,281 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6228145
- Part serial: 62281403930
- Condition: Faulty
- Location: E&E Bay
- Part time: 51,540 hours, 15,287 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING AFTER START CHECKLIST AFTER PRESSING RECALL WE GOT A #1 PACK LIGHT THAT RESETS WITH MASTER CAUTION. GROUNDED - YES. BITE TEST HAD "TCV" FAULT. VALVE WAS REPLACED LESS THAN 90 DAYS AGO. HISTORY OF THIS. REPLACED CONTROLLER PER B737-800 AMM 21-61-20/401 AS PRECAUTIONARY. OP CHECKS GOOD.
